# SDR VTZA95045

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Rt
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SWF-IAD - FLT 6585 - DURING TAXI OUT, THE CREW TAXIED RT ENGINE INTO A SNOW BANK.  CREW SHUTDOWN ENGINE AND RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED RT ENGINE AND PROPELLER DUE TO SUDDEN STOPPAGE.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
